The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

New User

Reged: 10/20/08
Posts: 7
Loc: Upstate, South Carolina
breathing problems
      11/07/08 03:02 AM

I was wondering if anyone out there is having this particular problem that I am having:

I cannot seem to get in enough air. If feels as though something is not allowing me to take in a full exchange of air. I am on Sustiva and Epzicom, my numbers are great and am undetectable and I will be seeing my MD in a few weeks. I am taking albuterol puffs as needed but this only helps for a very short while. I also check my O2 level frequently when these "attacks" happen and it is usually around 98%. I know that the med combo I take has caused cardiac problems in some patients.....anyone have input???


Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* breathing problems Positivelyok 11/07/08 03:02 AM
. * Re: breathing problems oldwoman   11/07/08 05:44 PM
. * Re: breathing problems Positivelyok   11/13/08 04:07 AM
. * Re: breathing problems franfrog   11/07/08 10:04 PM
. * Re: breathing problems ScotCharles   11/11/08 03:40 PM
. * Re: breathing problems franfrog   11/11/08 03:49 PM
. * Re: breathing problems capri75   11/07/08 09:02 AM

What's New at

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, gigi, riverprincess 

      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5065

Jump to

Contact Us | Privacy Statement The Body

UBB.threads™ 6.2.3